# SDR CA991103088

- Difficulty date: October 20, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 4,165 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Spalled
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) COMPRESSOR STALLED. REPORT TO FOLLOW. NR 4 BEARING FAILURE EXPERIENCED. TH E OUTER RACE WAS SPALLED.
